Hi Doctor, My nephew had gone for regular vaccination and
My nephew had gone for regular vaccination and he got injection on his thighs. Amd now he has sore thigh.
Could you please suggest what could be the cause and what we can not do.
Don't worry, Give some analgesic/antipyratic, observe closely
Thanks for asking on Ask A Doctor platform
I have gone through the query and do understand your concern.
Swelling, redness and fever can happen following routine vaccination. This usually appears on day one of vaccination and improves within next 3-4 days.
Giving paracetamol helps in relieving pain and fever both. Ice pack also helps in relieving pain and local reaction.
I won't get worried if baby is otherwise active, not very irritate, taking feeds well and swelling or redness is not increasing very rapidly.
If you notice that baby is too fussy, not taking feeds well, swelling or redness is increasing abnormally, persistinv for more than 3-4 days please consult your pediatrician.
I hope this helps.
Please let me know if you have any more questions.
Wishing for your baby's good health.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What are the symptoms of poisoning in a child?
- Suggest treatment for severe cough and fever in a child
- What causes cough, fasciculation, nasal congestion and fever?
- Can an infant be fed with castor oil to cure colic?
- What causes painful red blisters on tonsils?
- Suggest remedy for neck swelling in a child
- Suggest remedy for constipation in children
- Suggest remedy for persistent dry cough and cold in a child
- Suggest remedy for severe fever and cough in a child
- Suggest remedy for headache, dizziness and vomiting